# SDR HEEA0013312

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 7923 · Engine Oil Shutoff Valve
- Part: Valve
- Part number: 209072433101
- Condition: Failed
- Location: Eng Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE WILL NOT OPEN.  INOPERATIVE.
